# SDR 9900319981

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT GO TO UPLATCH POSITION OR DOWN POSITION.  CREW UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES AND FLIGHT WAS RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR CONTROL LEVER AND FOUND DEBRIS LODGED AROUND TURNAROUND PULLEY FOR CABLE RUNS 102-104 AT FS 74.  REMOVED DEBRIS AND PERFORMED GEAR SWING, OPERATIONAL CHECK NORMAL.
